MAUDE Adverse Event Report: AESCULAP AG COLUMBUS REV F FEMUR CEMENTED F5R; KNEE ENDOPROSTHESES

AESCULAP AG COLUMBUS REV F FEMUR CEMENTED F5R; KNEE ENDOPROSTHESES
Model Number NR015K
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.A clear root cause conclusion cannot be drawn due to the non-availability of important information and the device itself.No product is available and therefore it is hardly possible to determine an exact conclusion and root cause.The exact cause cannot be determined.For the topic (implant loosening) a product safety case was initiated.
 
Event or Problem Description
It was reported that there was an issue with nr015k - columbus rev f femur cemented f5r it was reported on (b)(6) 2018, that as a result of having the product implanted, the patient has experienced looseness in the implant, pain and difficulty walking, which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2015, and the revision surgery occurred on (b)(6) 2016.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event is filed under aag reference (b)(4).Components: nr134m (columbus rev f mc glid surf t3/3+ 18mm).The cement used is unidentified.

Brand Name
COLUMBUS REV F FEMUR CEMENTED F5R
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11679908
Report Number2916714-2020-00377
Device Sequence Number3052268
Product Code JWH
UDI-Device Identifier04046963337643
UDI-Public4046963337643
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
Report Date (Section F) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR015K
Device Catalogue NumberNR015K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2018
Event Location Hospital
Date Report to Manufacturer07/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA04/16/2021